# SDR V0XD20210625004

- Difficulty date: September 22, 2021
- Submitted: September 25, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 18,862 hours, 14,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR ATTACH STIFFNER IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED PASSENGER DOOR POWER ASSIST MOTOR ATTACH STFFNER(PN:601R317745-7) IAW CRJ 900 SRM 51-42-06.
